Existence of time-periodic solutions to incompressible Navier-Stokes equations in the whole space
MetadataShow full metadata
In this article, we assume that the force field acting over a fluid is periodic on time and the velocity of the liquid is zero at spatial infinity. We prove the existence of time-periodic solutions to the system governing the motion of an incompressible fluid filling the whole space.
CitationHu, X. (2005). Existence of time-periodic solutions to incompressible Navier-Stokes equations in the whole space. Electronic Journal of Differential Equations, 2005(104), pp. 1-6.
This work is licensed under a Creative Commons Attribution 4.0 International License.